Sleeping problems again

Information about how to manage or reduce the severity of BFS symptoms

Moderators: JohnV, Arron, garym

Sleeping problems again

Postby carolmerrill on November 13th, 2004, 10:14 am

I went through a bout of insomnia this summer that I finally got under control with propranolol. Sleeping patterns were disturbed, but at least I was getting about 5 hours a night. I went on Gabitril (similar to Neurontin) a week ago, and I have started having some sleeping problems again the last three nights. I have had a hard time falling asleep, but I eventually do. But I am only sleeping about 3 hours and then I wake up and will not be able to go back to sleep again. Has anyone else had this experience with Gabitril or Neurontin? I am so depressed. It's like I get one problem under control and another one pops up.
carolmerrill
Member
Member
 
Posts: 22
Joined: October 26th, 2004, 9:00 am
Location: Olathe, KS

Postby amy_twitch on November 13th, 2004, 11:32 am

I don't have experience with either drug....but it seems a lot of drugs can inhibit quality of sleep. I assume you're taking them for your BFS symtpoms and the sleep disturbance is a side-effect, right? I'd sugguest trying to beat this without the use of drugs, but I know that's an impossiblity for many. Therefore, have you discussed the sleep issue with your doc, and if so, are there any sleep-aid meds that you can take along with your current meds?

Drugs aside, anxiety and/or depression are some of the worst causes of sleep disturbance. Try really watching what you eat, limit caffeine, and try getting a lot more exercise to help your body combat anxiety and stress. Exercise by itself always helps me sleep much better.

I hope you find relief soon. Good sleep is so key to feeling good (even if you don't suffer from BFS).

Amy
amy_twitch
Hero
Hero
 
Posts: 414
Joined: June 13th, 2004, 8:52 pm

Sponsor

Sponsor
 


Return to Symptom Management

Who is online

Users browsing this forum: No registered users and 3 guests